# SDR CALA9701424

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT EXTERIOR RADIUS CRACK 3 EXTENDS BEYOND DOUBLER REPAIR BELOW STOP ON PAN.  STOP DRILLED AND INSTALLED DOUBLER PER SRM 52-03 FIG 8.
